On the Commutative Product of Distributions
| dc.contributor.author | Tas, K | |
| dc.contributor.author | Fisher, B | |
| dc.contributor.authorID | 4971 | tr_TR |
| dc.date.accessioned | 2016-04-01T12:42:25Z | |
| dc.date.accessioned | 2025-09-18T15:45:10Z | |
| dc.date.available | 2016-04-01T12:42:25Z | |
| dc.date.available | 2025-09-18T15:45:10Z | |
| dc.date.issued | 2006 | |
| dc.description | Tas, Kenan/0000-0001-8173-453X | en_US |
| dc.description.abstract | The commutative products of the distributions x(r) ln(p) vertical bar x vertical bar and x(-r-1) ln(q) vertical bar x vertical bar and of sgn x x(r) ln(P) vertical bar x vertical bar and sgn x x(-r-1) ln(q) vertical bar x vertical bar are evaluated for r = 0, +/- 1, +/- 2,... and p, q = 0, 1, 2,.... | en_US |
| dc.description.publishedMonth | 3 | |
| dc.identifier.citation | Fisher, B., Taş, K. (2006). On the commutative product of distributions. Journal of the Korean Mathematical Society, 43(2), 271-281. | en_US |
| dc.identifier.doi | 10.4134/JKMS.2006.43.2.271 | |
| dc.identifier.issn | 0304-9914 | |
| dc.identifier.issn | 2234-3008 | |
| dc.identifier.scopus | 2-s2.0-33644794162 | |
| dc.identifier.uri | https://doi.org/10.4134/JKMS.2006.43.2.271 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/14509 | |
| dc.language.iso | en | en_US |
| dc.publisher | Korean Mathematical Soc | en_US |
| dc.relation.ispartof | Journal of the Korean Mathematical Society | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Delta-Function | en_US |
| dc.subject | Distribution | en_US |
| dc.subject | Product Of Distributions | en_US |
| dc.title | On the Commutative Product of Distributions | en_US |
| dc.title | On the commutative product of distributions | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Tas, Kenan/0000-0001-8173-453X | |
| gdc.author.institutional | Taş, Kenan | |
| gdc.author.scopusid | 7402131987 | |
| gdc.author.scopusid | 9279157700 | |
| gdc.author.wosid | Tas, Kenan/D-8441-2011 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | Univ Leicester, Dept Math, Leicester LE1 7RH, Leics, England; Cankaya Univ, Fac Arts & Sci, Dept Math & Comp Sci, Ankara, Turkey | en_US |
| gdc.description.endpage | 281 | en_US |
| gdc.description.issue | 2 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q3 | |
| gdc.description.startpage | 271 | en_US |
| gdc.description.volume | 43 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q3 | |
| gdc.identifier.openalex | W238973906 | |
| gdc.identifier.wos | WOS:000235770200004 | |
| gdc.openalex.fwci | 0.92657655 | |
| gdc.openalex.normalizedpercentile | 0.65 | |
| gdc.opencitations.count | 2 | |
| gdc.plumx.crossrefcites | 1 | |
| gdc.plumx.mendeley | 2 | |
| gdc.plumx.scopuscites | 2 | |
| gdc.scopus.citedcount | 2 | |
| gdc.wos.citedcount | 2 | |
| relation.isAuthorOfPublication | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isAuthorOfPublication.latestForDiscovery | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 0b9123e4-4136-493b-9ffd-be856af2cdb1 |